# SDR JGV2001F00002

- Difficulty date: June 15, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N810SS
- Make and model: Cessna 525
- Aircraft serial: 5250137
- System (JASC): 3240 · Landing Gear Brake System
- Part: Disk
- Part number: 215592
- Part serial: 0412
- Condition: Broken
- Location: Brake Assy
- Part time: 1,325 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ROUTINE INSPECTION ON AIRCRAFT, IT WAS DISCOVERED THAT THE OUTBOARD ROTATING DISK ON THE LEFT BRAKE WAS BROKEN INTO THREE PIECES.  THE PIECES FELL OUT OR THE BRAKE ASSEMBLY WHEN THE WHEEL WAS REMOVED FROM THE AIRCRAFT.
